Alert archive / Texas / Red Flag Warnings in 2014
Red Flag Warning 15, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this red flag warning at Mar 11, 2014, 5:27 AM CDT for 18 counties in Texas. It took effect at Mar 11, 2014, 1:00 PM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 11, 2014, 5:27 AM CDT (10:27 UTC)
- In effect from
- Mar 11, 2014, 1:00 PM CDT
- Expired
- Mar 11, 2014, 10:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Midland/Odessa, TX
Counties Andrews County, TX, Borden County, TX, Crane County, TX, Dawson County, TX, Ector County, TX, Gaines County, TX, Glasscock County, TX, Howard County, TX, Loving County, TX, Martin County, TX, Midland County, TX, Mitchell County, TX, Pecos County, TX, Reagan County, TX, Scurry County, TX, Upton County, TX, Ward County, TX, Winkler County, TX
The radar
The Midland/Odessa radar (KMAF), 8 km from the middle of the area, began a volume at 10:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 10.5 hours before the alert went out and 8 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2566 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
119
WWUS84 KMAF 111027
RFWMAF
URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
527 AM CDT TUE MAR 11 2014
...RED FLAG WARNING IN EFFECT FROM THIS AFTERNOON THROUGH THIS
EVENING FOR 20 FOOT WINDS OF 20 MPH OR MORE...HUMIDITY OF 15
PERCENT OR LESS...AND HIGH TO EXTREME FIRE DANGER FOR THE
GUADALUPE...DAVIS...AND APACHE MOUNTAINS...SOUTHEAST NEW
MEXICO...VAN HORN AND THE HIGHWAY 54 CORRIDOR...WESTERN LOW
ROLLING PLAINS...PERMIAN BASIN...TRANS PECOS...MARFA PLATEAU...AND
THE STOCKTON PLATEAU...
.A DEEPENING SURFACE TROUGH WILL MOVE SOUTHEAST INTO THE CENTRAL
PLAINS THIS AFTERNOON...RESULTING IN INCREASING AND GUSTY WEST WINDS.
THIS WILL PRODUCE UNSEASONABLY WARM TEMPERATURES AND PULL VERY
DRY AIR INTO THE REGION. MINIMUM RELATIVE HUMIDITIES OF
15 PERCENT OR LESS ARE EXPECTED ACROSS ALL OF SOUTHEAST NEW
MEXICO AND MUCH OF WEST TEXAS TUESDAY AFTERNOON. 20 FOOT WINDS
ARE EXPECTED TO REACH 20 MPH OR MORE ACROSS THE MOUNTAINS AND A
LARGE PORTION OF THE SURROUNDING PLAINS. THESE DRY AND WINDY CONDITIONS
WILL COMBINE WITH HIGH TO EXTREME FIRE DANGER TO PRODUCE CRITICAL
FIRE WEATHER CONDITIONS ACROSS A LARGE PORTION OF THE REGION ON
TUESDAY.
NMZ114-TXZ057-058-074-075-080-258-112230-
/O.UPG.KMAF.FW.A.0011.140311T1800Z-140312T0300Z/
/O.NEW.KMAF.FW.W.0015.140311T1800Z-140312T0300Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-DAVIS/APACHE MOUNTAINS AREA-
PECOS-MARFA PLATEAU-GUADALUPE MOUNTAINS-
527 AM CDT TUE MAR 11 2014 /427 AM MDT TUE MAR 11 2014/
...RED FLAG WARNING IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS
AFTERNOON TO 10 PM CDT /9 PM MDT/ THIS EVENING FOR GUSTY WINDS
AND LOW HUMIDITY FOR THE GUADALUPE...DAVIS...AND APACHE MOUNTAINS
...VAN HORN AND THE HIGHWAY 54 CORRIDOR...REEVES COUNTY...MARFA
PLATEAU...AND THE UPPER TRANS PECOS...
THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS
AFTERNOON TO 10 PM CDT /9 PM MDT/ THIS EVENING. THE FIRE WEATHER
WATCH IS NO LONGER IN EFFECT.
* WIND...WEST TO NORTHWEST 20 TO 30 MPH IN THE PLAINS.
WEST TO NORTHWEST 25 TO 40 MPH IN THE MOUNTAINS.
* HUMIDITY...5 TO 15 PERCENT.
* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
OUTDOOR BURNING IS NOT RECOMMENDED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE
SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW
QUICKLY INTO DANGEROUS WIND- DRIVEN WILDFIRES.
&&
$$
NMZ115-TXZ045>048-050>053-059>063-067>070-112230-
/O.NEW.KMAF.FW.W.0015.140311T1800Z-140312T0300Z/
SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GAINES-DAWSON-BORDEN-SCURRY-
ANDREWS-MARTIN-HOWARD-MITCHELL-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
527 AM CDT TUE MAR 11 2014 /427 AM MDT TUE MAR 11 2014/
...RED FLAG WARNING IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS
AFTERNOON TO 10 PM CDT /9 PM MDT/ THIS EVENING FOR GUSTY WINDS
AND LOW HUMIDITY FOR THE SOUTHEAST NEW MEXICO PLAINS...PERMIAN
BASIN...AND WESTERN LOW ROLLING PLAINS...
THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS
AFTERNOON TO 10 PM CDT /9 PM MDT/ THIS EVENING.
* WIND...WEST TO NORTHWEST 20 TO 25 MPH.
* HUMIDITY...5 TO 15 PERCENT.
* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
OUTDOOR BURNING IS NOT RECOMMENDED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE
SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW
QUICKLY INTO DANGEROUS WIND- DRIVEN WILDFIRES.
&&
$$
FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/MAF (ALL LOWER CASE)1 follow-up statement
924 WWUS84 KMAF 111955 RFWMAF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 255 PM CDT TUE MAR 11 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING FOR 20 FOOT WINDS OF 20 MPH OR MORE...HUMIDITY OF 15 PERCENT OR LESS...AND HIGH TO EXTREME FIRE DANGER FOR THE GUADALUPE...DAVIS...AND APACHE MOUNTAINS...SOUTHEAST NEW MEXICO PLAINS...WESTERN LOW ROLLING PLAINS...VAN HORN AND THE HIGHWAY 54 CORRIDOR...REEVES COUNTY AND THE UPPER TRANS PECOS...PERMIAN BASIN...AND MARFA AND STOCKTON PLATEAUS. .A DEEPENING SURFACE TROUGH HAS MOVED INTO THE CENTRAL PLAINS THIS AFTERNOON...RESULTING IN BREEZY AND GUSTY WEST WINDS. THIS HAS PRODUCED UNSEASONABLY WARM TEMPERATURES AND PULLED VERY DRY AIR INTO THE REGION. MINIMUM RELATIVE HUMIDITIES OF 15 PERCENT OR LESS ARE OCCURRING ACROSS ALL OF SOUTHEAST NEW MEXICO AND MUCH OF WEST TEXAS THIS AFTERNOON. 20 FOOT WINDS HAVE REACHED 20 MPH OR MORE ACROSS THE MOUNTAINS AND A LARGE PORTION OF THE SURROUNDING PLAINS. THESE DRY AND WINDY CONDITIONS HAVE COMBINED WITH HIGH TO EXTREME FIRE DANGER TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS ACROSS A LARGE PORTION OF THE REGION. NMZ115-TXZ045>048-050>053-059>063-067>070-120300- /O.CON.KMAF.FW.W.0015.000000T0000Z-140312T0300Z/ SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GAINES-DAWSON-BORDEN-SCURRY- ANDREWS-MARTIN-HOWARD-MITCHELL-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN- 255 PM CDT TUE MAR 11 2014 /155 PM MDT TUE MAR 11 2014/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING FOR 20 FOOT WINDS OF 20 MPH OR MORE...HUMIDITY OF 15 PERCENT OR LESS...AND HIGH TO EXTREME FIRE DANGER FOR THE SOUTHEAST NEW MEXICO PLAINS...WESTERN LOW ROLLING PLAINS... AND PERMIAN BASIN... * WIND...WEST TO NORTHWEST 20 TO 25 MPH. * HUMIDITY...5 TO 10 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND- DRIVEN WILDFIRES. && $$ NMZ114-TXZ057-058-074-075-080-258-120300- /O.CON.KMAF.FW.W.0015.000000T0000Z-140312T0300Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-DAVIS/APACHE MOUNTAINS AREA- PECOS-MARFA PLATEAU-GUADALUPE MOUNTAINS- 255 PM CDT TUE MAR 11 2014 /155 PM MDT TUE MAR 11 2014/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING FOR 20 FOOT WINDS OF 20 MPH OR MORE...HUMIDITY OF 15 PERCENT OR LESS...AND HIGH TO EXTREME FIRE DANGER FOR THE GUADALUPE...DAVIS...AND APACHE MOUNTAINS...VAN HORN AND THE HIGHWAY 54 CORRIDOR...REEVES COUNTY AND THE UPPER TRANS PECOS... AND MARFA AND STOCKTON PLATEAUS... * WIND...WEST 20 TO 25 MPH. * HUMIDITY...5 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND- DRIVEN WILDFIRES. && $$ FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/MAF (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Mar 11, 4:28 AM CDT, 59 minutes earlier.
Area forecast discussion, Mar 11, 4:28 AM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
428 AM CDT Tue Mar 11 2014
.DISCUSSION...
A well defined upper low moving thru the nrn Rocky Mtns early this
morning will largely be the culprit that brings warm dry windy/
possibly very windy conditions today as well as colder very
windy/possibly strong winds this evening through the early morning
hrs Wed. As the assocd surface low drops sewd from the wrn/cntrl
High Plains to the cntrl/srn Plains the MSLP gradient will tighten
and by 18Z will be about 4MB/115NM across a large of part E NM/W
TX plains. The MSLP gradient and 85h wind speed maxima will be
juxtapositioned from EC NM Plains into sw-w portions of S Plains
and into the N-NE PB. The GFS is strongest with 30KT 85h winds
from 18Z-24z and the 7h speed max is there too. Mixed layer wind
is about 30kts and based on an early tightening of the MSLP
gradient and rapidly warming temps (suggesting early mixing) we
expect that windy conditions will develop n of I-20 around 18Z,
possibly rather abruptly. According to cross section widespread
high winds are not definitive in the GDP Mtns today with 30kts
near mtn top level and only 20kts at 85h 18Z-24z. Wind direction
is most favorable til about 18Z, afterward the NW component
diminishes concerns some. There looks to be some wind that will
probably come out from Marfa...Alpine...to Ft Stockton. Based on a
secondary 85h speed max across the upper Trans Pecos a wind advisory
is warranted for Culberson...Reeves...Jeff Davis...Marfa Plateau
today. Temps will soar 10-20 degrees above normal, widespread 80s.
The real wind show will be this evening when a massive 14MB/3hr
isallobaric anticyclone rapidly moves thru the plains. This will be
tied to a MSLP gradient of approximately 4MB/50NM! GFS/NAM12 sfc
winds depict 25-30kt sustained winds at 06Z from near I-20 and nwd,
which is in good agreement with MOS numbers. For now will opt to
issue a wind advisory from 03Z-10Z for the PB, basically from near
I-20 nwd, including Lea Co. There may be a brief period where a
blowing dust advisory is warranted. Cross section reveals a well
defined 40kt speed max moving thru GDP Mtns and the high wind
warning will be continued there, even though there may be a lull
in high wind from afternoon til early evening. Cold fronts will
continue to frequent the area with passages expected
Fri/Sun/possibly next Tue. With fronts so frequent it will be
difficult for low level mstr to return this far w. Based on new
guidance the forecast temps in the grids look ok, with Fri/Sat
looking to be the warmest days.
&&
.FIRE WEATHER...
Have opted to expand the RFW to include SE NM/PB. A wind speed maxima
at around 5kft (25kts) will extend from the ec NM Plains into the n-ne
PB and this is where the best MSLP gradient is found. Temps will be
as much as 15-20 degrees above normal and widespread single digits
rh/s are expected and for a rather long duration, about 6hrs. The
thermal ridge at the sfc will be in a rather far ewd position by
21Z, east of Caprock with the 85h thermal ridge a little farther
w, but more expansive. Best potential for alignment of the strongest
winds and thermal ridge looks to the across the n-e CWFA. RFW does
extend to around 03Z, rh will be slow to increase, but winds will
decrease around 00Z. Of concern into the evening is a strong front
and sharp wind shift that will move into the nrn PB around 8-9 PM
CDT. ERC data from NDFD shows the ERC to be around 65 at MAF today
which is just below the 90th percentile, and using TFS Significant Fire
Potential Matrix (ERC/BI) there looks to be a moderate potential for
significant fires.
&&
.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX 87 36 55 32 / 0 0 0 0
BIG SPRING TX 88 38 57 35 / 0 0 0 0
CARLSBAD NM 86 38 56 28 / 0 0 0 0
DRYDEN TX 89 44 64 46 / 0 0 0 0
FORT STOCKTON TX 88 38 55 39 / 0 0 0 0
GUADALUPE PASS TX 74 31 51 31 / 0 0 0 0
HOBBS NM 80 33 56 31 / 0 0 0 0
MARFA TX 76 29 51 26 / 0 0 0 0
MIDLAND INTL AIRPORT TX 87 36 57 33 / 0 0 0 0
ODESSA TX 85 37 57 35 / 0 0 0 0
WINK TX 89 39 59 34 / 0 0 0 0
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING from Noon today to 9 PM MDT this evening FOR
THE FOLLOWING ZONES... Guadalupe Mountains NP/Lincoln
NF/LNZ...Southeast Plains/BLM Roswell/LNZ.
HIGH WIND WARNING from 9 AM this morning to Noon MDT Wednesday
FOR THE FOLLOWING ZONES... Guadalupe Mountains of Eddy
County.
WIND ADVISORY from 9 PM this evening to 4 AM MDT Wednesday FOR
THE FOLLOWING ZONES... Central Lea County...Northern Lea
County...Southern Lea County.
TX...RED FLAG WARNING from 1 PM CDT /Noon MDT/ this afternoon to 10
PM CDT /9 PM MDT/ this evening FOR THE FOLLOWING ZONES...
Andrews...Borden...Crane...Davis/Apache Mountains Area...
Dawson...Ector...Gaines...Glasscock...Guadalupe Mountains...
Howard...Loving...Marfa Plateau...Martin...Midland...
Mitchell...Pecos...Reagan...Reeves County and Upper Trans
Pecos...Scurry...Upton...Van Horn and Highway 54 Corridor...
Ward...Winkler.
HIGH WIND WARNING from 9 AM this morning to Noon MDT Wednesday
FOR THE FOLLOWING ZONES... Guadalupe Mountains.
WIND ADVISORY from 11 AM this morning to 3 PM CDT this afternoon
FOR THE FOLLOWING ZONES... Davis/Apache Mountains Area...
Marfa Plateau...Reeves County and Upper Trans Pecos...Van
Horn and Highway 54 Corridor.
WIND ADVISORY from 10 PM this evening to 5 AM CDT Wednesday FOR
THE FOLLOWING ZONES... Andrews...Borden...Dawson...Ector...
Gaines...Glasscock...Howard...Martin...Midland...Mitchell...
Scurry...Winkler.
&&Hazardous weather outlook, Mar 11, 4:21 AM CDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 421 AM CDT TUE MAR 11 2014 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-120930- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 421 AM CDT TUE MAR 11 2014 /321 AM MDT TUE MAR 11 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TODAY AND TONIGHT DRY AND WINDY CONDITIONS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EVENING ACROSS THE GUADALUPE...DAVIS...AND APACHE MOUNTAINS...VAN HORN AND THE HIGHWAY 54 CORRIDOR...THE TRANS PECOS...MARFA PLATEAU...STOCKTON PLATEAU...PERMIAN BASIN...WESTERN LOW ROLLING PLAINS AND SOUTHEAST NEW MEXICO. A RED FLAG WARNING IS IN EFFECT. HIGH WINDS ARE LIKELY IN THE GUADALUPE MOUNTAINS TODAY THROUGH WEDNESDAY MORNING. A HIGH WIND WARNING IS IN EFFECT FOR WINDS OF 30 TO 50 MPH WITH GUSTS OF 60 TO 65 MPH. STRONG WINDS ARE POSSIBLE EARLY THIS AFTERNOON FOR THE DAVIS MOUNTAINS...VAN HORN AND THE HIGHWAY 54 CORRIDOR...REEVES COUNTY AND THE UPPER TRANS PECOS...AND THE MARFA PLATEAU. A WIND ADVISORY IS IN EFFECT FOR WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH. STRONG WINDS ARE ALSO POSSIBLE WITH A COLD FRONT LATE THIS EVENING INTO THE OVERNIGHT PERIOD FOR MOST OF THE PERMIAN BASIN...WESTERN LOW ROLLING PLAINS...AND LEA COUNTY. A WIND ADVISORY IS IN EFFECT FOR WINDS OF 25 TO 40 MPH WITH GUSTS TO 50 MPH. AREAS OF BLOWING DUST WILL BE POSSIBLE WITH THIS FRONT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HIGH WINDS ARE LIKELY IN THE GUADALUPE MOUNTAINS WEDNESDAY MORNING. A HIGH WIND WARNING IS IN EFFECT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 4:07 AM CDT | High Wind Warning | MAF | 33 hr | |
| Mar 11, 4:07 AM CDT | Wind Advisory | MAF | 11 hr | |
| Mar 11, 4:07 AM CDT | Wind Advisory | MAF | Andrews, Borden, Crane, Dawson, Ector, Gaines and 13 more | 28 hr |
Nearby
Red Flag Warnings in Texas, 2014Red Flag Warnings in New Mexico, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.